Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 11, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 1, 2024, 8:23 PM CDT for Gove County, Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2024, 8:23 PM CDT (01:23 UTC)
- Expired
- May 1, 2024, 9:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 4.0 in
County Gove County, KS
The radar
The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 9:10 PM CDT | HAIL 2.75 | 24 Se Gove, KS | Delayed report via EM. Baseball sized hail fell over the location. Time radar estimated. |
| May 1, 9:15 PM CDT | HAIL 2.5 | 25 Se Gove, KS | Corrects previous hail report from 25 SE Gove. Delayed reported of tennis ball sized hail that caused damage at a house. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 4:57 PM CDT | Tornado Watch | SPC | 7 hr |
| May 1, 7:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2345 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.9
The text
As transmitted.
554
WFUS53 KGLD 020123
TORGLD
KSC063-020215-
/O.NEW.KGLD.TO.W.0011.240502T0123Z-240502T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
823 PM CDT Wed May 1 2024
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Southeastern Gove County in west central Kansas...
* Until 915 PM CDT.
* At 823 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Pendennis, moving east at 20 mph.
HAZARD...Tornado and softball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Gove County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3870 10049 3875 10050 3890 10015 3870 10016
TIME...MOT...LOC 0123Z 264DEG 16KT 3873 10040
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
$$
Alexander3 follow-up statements
844
WWUS53 KGLD 020137
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
837 PM CDT Wed May 1 2024
KSC063-020215-
/O.CON.KGLD.TO.W.0011.000000T0000Z-240502T0215Z/
Gove KS-
837 PM CDT Wed May 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN GOVE COUNTY...
At 837 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Pendennis, moving east at 20 mph.
HAZARD...Tornado and softball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Gove County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3870 10046 3875 10046 3889 10015 3870 10016
TIME...MOT...LOC 0137Z 260DEG 16KT 3872 10037
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
$$
Alexander186
WWUS53 KGLD 020158
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
858 PM CDT Wed May 1 2024
KSC063-020215-
/O.CON.KGLD.TO.W.0011.000000T0000Z-240502T0215Z/
Gove KS-
858 PM CDT Wed May 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN GOVE COUNTY...
At 858 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pendennis, moving east at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Gove County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3870 10041 3874 10040 3874 10016 3870 10016
TIME...MOT...LOC 0158Z 282DEG 15KT 3871 10034
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Alexander042 WWUS53 KGLD 020211 SVSGLD Severe Weather Statement National Weather Service Goodland KS 911 PM CDT Wed May 1 2024 KSC063-020220- /O.EXP.KGLD.TO.W.0011.000000T0000Z-240502T0215Z/ Gove KS- 911 PM CDT Wed May 1 2024 ...THE TORNADO WARNING FOR SOUTHEASTERN GOVE COUNTY WILL EXPIRE AT 915 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. However, small hail and gusty winds are still possible with this thunderstorm. A Tornado Watch remains in effect until midnight CDT for west central Kansas. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Goodland. Remember, a Severe Thunderstorm Warning still remains in effect for Gove county until 9:30 PM CT. && LAT...LON 3870 10041 3874 10040 3874 10016 3870 10016 TIME...MOT...LOC 0210Z 264DEG 16KT 3872 10027 $$ Alexander
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 1, 7:19 PM CDT, 1 hour 4 minutes earlier. Its key messages:
- A few thunderstorms may develop in northwest Kansas late this afternoon, south of Interstate 70 and east of Highway 25. An isolated supercell is possible, mainly between 4-8 PM MDT, capable of producing large hail, damaging winds and perhaps a tornado.
- More widespread thunderstorms will develop north of I-70 in northwest KS and southwest NE this evening. A few severe storms capable of producing large to very large hail are possible, mainly between 8pm-3am MDT. Storms will rapidly exit the region (into south-central and southeast NE), thereafter.
- Scattered thunderstorms are anticipated to develop over portions of northeast CO and northwest KS Friday afternoon. Severe storms capable of producing damaging winds are possible, mainly late Fri aft/eve, when storms may increase in coverage and track SE toward southwestern and south-central KS.
Area forecast discussion, May 1, 7:19 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Goodland KS 619 PM MDT Wed May 1 2024 .KEY MESSAGES... - A few thunderstorms may develop in northwest Kansas late this afternoon, south of Interstate 70 and east of Highway 25. An isolated supercell is possible, mainly between 4-8 PM MDT, capable of producing large hail, damaging winds and perhaps a tornado. - More widespread thunderstorms will develop north of I-70 in northwest KS and southwest NE this evening. A few severe storms capable of producing large to very large hail are possible, mainly between 8pm-3am MDT. Storms will rapidly exit the region (into south-central and southeast NE), thereafter. - Scattered thunderstorms are anticipated to develop over portions of northeast CO and northwest KS Friday afternoon. Severe storms capable of producing damaging winds are possible, mainly late Fri aft/eve, when storms may increase in coverage and track SE toward southwestern and south-central KS. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 200 PM MDT Wed May 1 2024 Most of the area remains cloudy and cool this afternoon, with some clearing noted on satellite across southern and western portions. A warm front was surging northward across southwest Kansas, and at 19z was roughly along a Garden City to Jetmore line. Meanwhile, a cold front was moving out of the Colorado Front Range in response to an upper level shortwave trough. Not much has changed from previous thinking. The warm front to the south has a chance of reaching southern Logan and Gove counties by later this afternoon, which would potentially put them in the warm sector which is very unstable. Latest RAP analysis shows up to 3000 j/kg in that area with bulk shear values of up to 60 kts. In fact, latest runs of the HRRR and RAP show initiation occurring by 21-23z around the Lake Scott area. Any discrete supercell in that location would be capable of producing large hail, damaging winds and perhaps a tornado. Those storms seem to fade by 02-03z, and attention turns to the northwest where more widespread convection will be getting underway in response to the upper dynamics and surface cold front. While storms may initially be surface based, expecting mostly elevated storms this evening across much of northwest Kansas and southwest Nebraska. MUCAPE values will be around 1500-2500 j/kg and shear values around 60 kts. So elevated supercells will certainly be possible, capable of producing large to very large hail and perhaps a few isolated damaging wind gusts. This risk will move east through the late evening hours and spill into the overnight hours in far eastern areas like Norton and Graham counties, finally exiting to the east by 07-09z. There will also be a risk of excessive rainfall in the northeast part of the area, particularly from McCook to Oberlin and Norton, where mean rainfall amounts are around 1 inch and 90th-95th percentile rainfall amounts are in the 1 to 2 inch range. Low temperatures will range from the upper 30s in Colorado to the middle 40s in north central Kansas. Thursday will be breezy in the morning, then diminishing winds, mostly sunny and mild in the afternoon with highs in the 60s. A weak shortwave trough comes out of Colorado in the afternoon and evening hours bringing a chance for scattered showers and perhaps an isolated thunderstorm through the evening and overnight, with best chances in northeast Colorado. Low temperatures will range from the upper 30s to lower 40s. The pattern does not change much on Friday. Another shortwave trough moves out of the Rockies in the afternoon, a bit stronger than the one on Thursday, with increasing chances for showers and thunderstorms with the associated surface cold front. Showers and storms will be likely by Friday night as the front moves through the area. Surface based instability will be rather limited, generally under 1000 j/kg is forecast ahead of the front, but deep layer shear values will be 40-50 kts. Those parameters may be sufficient for a few severe storms capable of producing hail up to quarter size and gust winds. Instability rapidly decreases after about 03z as the front races southeast, probably ending the severe threat. High temperatures will be in the upper 60s to lower 70s and lows Friday night ranging from the lower 30s in northeast Colorado to the middle 40s in north central Kansas. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Issued at 223 PM MDT Wed May 1 2024 The extended forecast begins with the Tri-State area under southwest flow on Sunday. A close upper low will be over Northern California, and sliding to the southeast through the day. There is a 20-40% chance of a few showers and isolated thunderstorms in the morning across portions of the Tri-State area. Thunderstorm chances (20- 40%) will continue across the area heading into the afternoon and evening hours. Monday, southwest flow persists over the area with a tightening pressure gradient, in advance of the upper trough. Models are bringing the trough through the Tri-State area during the day on Monday, with a closed low taking a sharp turn to the north, into the Dakotas. A warm front will be draped across portions of South Dakota and Nebraska, with warm air coming up into the area. Expected high temperatures will range from the upper 60s over portions of northeastern Colorado, to the mid to upper 70s for areas south of Interstate 70. A few thunderstorms will be possible Monday afternoon, mainly for locations along and north of I-70. Westerly to southwesterly flow sets up over the region Tuesday and Wednesday. Dry conditions are expected through this timeframe. High temperatures each day will range from the upper 60s to mid-70s each day. Lows will range from the upper 30s to low 40s in eastern Colorado, to the mid-40s for the easternmost portions of the CWA. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 525 PM MDT Wed May 1 2024 Low-end VFR to MVFR conditions expected the first few hours due to low ceilings over KMCK and KGLD. Storms over Northeast Colorado are expected to continue moving ENE which will impact the KGLD terminal possibly ~02Z-06Z. KMCK may be impacted from ~02Z-08Z. There is also a slight risk for hail with any stronger thunderstorm. Low ceilings persisting through the overnight. A return to VFR expected at both terminals early Thursday morning. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...None. CO...None. NE...None. && SHORT TERM...024 LONG TERM...Wekesser AVIATION...KMK
Hazardous weather outlook, May 1, 8:07 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 707 PM MDT Wed May 1 2024 COZ090>092-KSZ001>004-013>016-027-041-NEZ079>081-030115- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Greeley-Dundy-Hitchcock-Red Willow- 707 PM MDT Wed May 1 2024 /807 PM CDT Wed May 1 2024/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... More widespread thunderstorms are developing north of I-70 in East- Central Colorado, Northwest Kansas, and Southwest Nebraska this evening. A few severe storms capable of producing large to very large hail are possible, mainly between 7pm-3am MDT. A couple of tornadoes, damaging winds, and locally heavy rainfall will also be possible in those areas. A few thunderstorms may develop in northwest Kansas late this afternoon south of Interstate 70 and east of Highway 25. A Tornado Watch is in effect for Logan, Gove, and Wichita counties until Midnight CDT. An isolated supercell is possible, mainly between 4-8 PM MDT, capable of producing large hail, damaging winds, and perhaps a tornado. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY... Scattered thunderstorms are anticipated to develop over portions of northeast Colorado and northwest Kansas Friday afternoon. Severe storms capable of producing damaging winds are possible, mainly late Friday afternoon and Friday evening, as storms increase in coverage and track southeast toward southwestern and south-central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. KSZ028-029-042-030115- Logan-Gove-Wichita- 807 PM CDT Wed May 1 2024 This hazardous weather outlook is for northwest Kansas. .DAY ONE...TONIGHT... A few thunderstorms may develop in northwest Kansas late this afternoon south of Interstate 70 and east of Highway 25. A Tornado Watch is in effect for Logan, Gove, and Wichita counties until Midnight CDT. An isolated supercell is possible, mainly between 4-8 PM MDT, capable of producing large hail, damaging winds, and perhaps a tornado. More widespread thunderstorms are developing north of I-70 in East- Central Colorado, Northwest Kansas, and Southwest Nebraska this evening. A few severe storms capable of producing large to very large hail are possible, mainly between 7pm-3am MDT. A couple of tornadoes, damaging winds, and locally heavy rainfall will also be possible in those areas. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY... Scattered thunderstorms are anticipated to develop over portions of northeast Colorado and northwest Kansas Friday afternoon. Severe storms capable of producing damaging winds are possible, mainly late Friday afternoon and Friday evening, as storms increase in coverage and track southeast toward southwestern and south-central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, May 1, 7:55 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Goodland KS
655 PM MDT Wed May 1 2024
COZ091-020130-
Kit Carson County CO-
655 PM MDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL KIT CARSON COUNTY
THROUGH 730 PM MDT...
At 655 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northeast of Flagler, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Seibert around 700 PM MDT.
Vona around 715 PM MDT.
This includes Interstate 70 in Colorado between mile markers 395 and
411.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3925 10308 3943 10306 3943 10272 3920 10277
TIME...MOT...LOC 0055Z 275DEG 24KT 3934 10298
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KAKLocal storm report, May 1, 8:06 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
706 PM MDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM Hail Wray 40.08N 102.23W
05/01/2024 M0.75 Inch Yuma CO Public
Facebook photo of 3/4 inch hail next to NWS
magnet with hail sizes a block east of Wray.
&&Local storm report, May 1, 8:08 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
708 PM MDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Hail Wray 40.08N 102.23W
05/01/2024 M0.75 Inch Yuma CO Public
Corrects previous hail report from Wray.
Facebook photo of 3/4 inch hail next to NWS
magnet with hail sizes a block east of Wray.
&&Local storm report, May 1, 8:17 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
717 PM MDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM Hail 16 SSE Gove 38.74N 100.40W
05/01/2024 E4.00 Inch Gove KS Storm Chaser
Live feed from storm chaser showing softball
size hail. Hail size and location estimated.
&&Local storm report, May 1, 8:18 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
718 PM MDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM Hail Wray 40.08N 102.23W
05/01/2024 E1.00 Inch Yuma CO Public
Social media report with picture of one inch
hail in Wray.
&&
KAKLocal storm report, May 1, 8:22 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Goodland KS
722 PM MDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail 15 S Gove 38.74N 100.45W
05/01/2024 M4.00 Inch Gove KS NWS Employee
&&The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:21 PM CDT | Tornado Warning | GLD | Gove | 24 min |
| May 1, 7:23 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 67 min |
| May 1, 7:41 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 64 min |
| May 1, 8:16 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 44 min |
| May 1, 8:30 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 60 min |
| May 1, 8:43 PM CDT | Special Weather Statement | GLD | Cheyenne | 32 min |
| May 1, 9:07 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 38 min |
| May 1, 9:09 PM CDT | Special Weather Statement | GLD | Decatur | 36 min |
| May 1, 9:15 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 60 min |
| May 1, 9:18 PM CDT | Special Weather Statement | GLD | Rawlins | 27 min |
| May 1, 9:57 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 63 min |
| May 1, 10:08 PM CDT | Special Weather Statement | GLD | Graham | 22 min |
| May 1, 10:17 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 28 min |
| May 1, 10:22 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 23 min |
| May 1, 10:40 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 65 min |
| May 1, 10:50 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 55 min |
| May 1, 10:53 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 52 min |
| May 1, 11:16 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 44 min |
| May 1, 11:23 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 45 min |
| May 1, 11:25 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Greeley, Logan, Sheridan, Wallace, Wichita | 65 min |
| May 1, 11:56 PM CDT | Special Weather Statement | GLD | Graham | 19 min |
| May 2, 12:44 AM CDT | Special Weather Statement | GLD | Gove | 31 min |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.